Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 2, Pages 223–232 (Mi zvmmf1541)  

This article is cited in 6 scientific papers (total in 6 papers)

High-order accurate difference schemes for elliptic equations in a domain with a curvilinear boundary

A. V. Shapeevab, V. P. Shapeevab

a Khristianovich Institute of Theoretical and Applied Mechanics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Full text: PDF file (1658 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:2, 213–221

Bibliographic databases:
UDC: 519.632.4
MSC: Primary 65N06; Secondary 65N50, 65N15, 35J25
Received: 18.11.1998

Citation: A. V. Shapeev, V. P. Shapeev, “High-order accurate difference schemes for elliptic equations in a domain with a curvilinear boundary”, Zh. Vychisl. Mat. Mat. Fiz., 40:2 (2000), 223–232; Comput. Math. Math. Phys., 40:2 (2000), 213–221

Citation in format AMSBIB
\Bibitem{ShaSha00}
\by A.~V.~Shapeev, V.~P.~Shapeev
\paper High-order accurate difference schemes for elliptic equations in a domain with a curvilinear boundary
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 2
\pages 223--232
\mathnet{http://mi.mathnet.ru/zvmmf1541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1792758}
\zmath{https://zbmath.org/?q=an:0987.65105}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 2
\pages 213--221


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1541
  • http://mi.mathnet.ru/eng/zvmmf/v40/i2/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bublik V.V., “Application of computer algebra for investigation of group properties of the Navier–Stokes equations for compressible viscous heat-conducting gas”, Computer Algebra in Scientific Computing, 2001, 83–89  mathscinet  zmath  isi
    2. Isaev V.I., Shapeev V.P., Idimeshev S.V., “Varianty metoda kollokatsii i naimenshikh kvadratov povyshennoi tochnosti dlya chislennogo resheniya uravneniya puassona”, Vychislitelnye tekhnologii, 16:1 (2011), 85–93  mathscinet  zmath  elib
    3. S. Yu. Komarov, V. P. Shapeev, “Construction and study of high-order accurate schemes for solving the one-dimensional heat equation”, Comput. Math. Math. Phys., 54:7 (2014), 1110–1121  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Drozdov G.M. Shapeev V.P., “Cas Application To the Construction of High-Order Difference Schemes For Solving Poisson Equation”, Computer Algebra in Scientific Computing, Casc 2014, Lecture Notes in Computer Science, 8660, ed. Gerdt V. Koepf W. Seiler W. Vorozhtsov E., Springer-Verlag Berlin, 2014, 99–110  crossref  mathscinet  zmath  isi  scopus
    5. E. V. Vorozhtsov, V. P. Shapeev, “Chislennoe reshenie uravneniya Puassona v polyarnykh koordinatakh metodom kollokatsii i naimenshikh nevyazok”, Model. i analiz inform. sistem, 22:5 (2015), 648–664  mathnet  crossref  mathscinet  elib
    6. Bublik V.V., “Differential Invariants in Nonclassical Models of Hydrodynamics”, Proceedings of the XXV Conference on High-Energy Processes in Condensed Matter (HEPCM 2017), AIP Conference Proceedings, 1893, ed. Fomin V., Amer Inst Physics, 2017, UNSP 030103  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:386
    Full text:178
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021